MathSciNet Relay Station
MathSciNet bibliographic data
MR168573 (29 #5833) 15.20
Ehlich, Hartmut Determinantenabschätzung für binäre Matrizen mit $n\equiv 3\,{\rm mod\,}4$. (German) Math. Z. 84 1964 438–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement